Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 3, Pages 540–542 (Mi dan37799)  

MATHEMATICS

On the simplest Markov random walk

A. M. Fal'

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (304 kB)

Bibliographic databases:
UDC: 519.21
Presented: В. М. Глушков
Received: 23.08.1971

Citation: A. M. Fal', “On the simplest Markov random walk”, Dokl. Akad. Nauk SSSR, 211:3 (1973), 540–542

Citation in format AMSBIB
\Bibitem{Fal73}
\by A.~M.~Fal'
\paper On the simplest Markov random walk
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 3
\pages 540--542
\mathnet{http://mi.mathnet.ru/dan37799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0326845}
\zmath{https://zbmath.org/?q=an:0299.60052}


Linking options:
  • http://mi.mathnet.ru/eng/dan37799
  • http://mi.mathnet.ru/eng/dan/v211/i3/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021